# SDR USAASB99103

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - PILOT REPORTED THAT THE AFT BATTERY PACK UNDER SEAT 16 LEFT NEEDS REPLACED DUE TO THE EMERGENCY LIGHTS ILLUMINATING DIM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT SEAT 16, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
